Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2016, 3:17 PM EST for 4 counties in Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2016, 3:17 PM EST (20:17 UTC)
- Expired
- Feb 24, 2016, 3:45 PM EST
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Greene County, OH, Madison County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 3:18 PM EST | TSTM WND GST 56 | 3 Ese Wilmington, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 729 m²/s²
- 0-3 km storm-relative helicity
- 886 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
566
WUUS51 KILN 242017
SVRILN
OHC027-047-057-097-242045-
/O.NEW.KILN.SV.W.0002.160224T2017Z-160224T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN CENTRAL OHIO...
NORTHEASTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN MADISON COUNTY IN CENTRAL OHIO...
* UNTIL 345 PM EST.
* AT 317 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM 6 MILES SOUTHWEST OF JAMESTOWN TO NEAR
LEESBURG...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...WILMINGTON...SABINA...JAMESTOWN...
WASHINGTON...JEFFERSONVILLE...BLOOMINGBURG...SOUTH SOLON...
MIDWAY...BOWERSVILLE...PORT WILLIAM...MILLEDGEVILLE...OCTA...
GLADSTONE...NEW ANTIOCH...JASPER MILLS...BELL CENTER...
PAINTERSVILLE...BOOKWALTER AND INTERSTATE 71 AT US ROUTE 35.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 48 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3961 8326 3936 8371 3954 8396 3978 8365
3975 8335
TIME...MOT...LOC 2017Z 229DEG 43KT 3960 8385 3942 8358
HAIL...0.75IN
WIND...60MPH
$$
NOVAK2 follow-up statements
128
WWUS51 KILN 242028
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EST WED FEB 24 2016
OHC027-047-057-097-242045-
/O.CON.KILN.SV.W.0002.000000T0000Z-160224T2045Z/
FAYETTE OH-CLINTON OH-GREENE OH-MADISON OH-
328 PM EST WED FEB 24 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAYETTE...
NORTHEASTERN CLINTON...SOUTHEASTERN GREENE AND SOUTHWESTERN MADISON
COUNTIES UNTIL 345 PM EST...
AT 328 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM NEAR JAMESTOWN TO 6 MILES SOUTHWEST OF WASHINGTON
COURT HOUSE...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...JAMESTOWN...WASHINGTON...
JEFFERSONVILLE...BLOOMINGBURG...SOUTH SOLON...MIDWAY...BOWERSVILLE...
PORT WILLIAM...MILLEDGEVILLE...OCTA...GLADSTONE...JASPER MILLS...BELL
CENTER...PAINTERSVILLE...BOOKWALTER...INTERSTATE 71 AT US ROUTE 35...
SHADY GROVE AND ROSEMOOR.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 54 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3941 8363 3959 8389 3978 8365 3975 8335
3961 8326
TIME...MOT...LOC 2028Z 228DEG 38KT 3965 8378 3947 8351
HAIL...<0.75IN
WIND...60MPH
$$
NOVAK260
WWUS51 KILN 242039
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EST WED FEB 24 2016
OHC027-242047-
/O.CAN.KILN.SV.W.0002.000000T0000Z-160224T2045Z/
CLINTON OH-
339 PM EST WED FEB 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3961 8326 3948 8351 3953 8358 3954 8358
3955 8360 3968 8378 3978 8365 3975 8335
$$
OHC047-057-097-242045-
/O.CON.KILN.SV.W.0002.000000T0000Z-160224T2045Z/
FAYETTE OH-GREENE OH-MADISON OH-
339 PM EST WED FEB 24 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FAYETTE...EAST CENTRAL GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL
345 PM EST...
AT 337 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM NEAR JAMESTOWN TO WASHINGTON...MOVING NORTHEAST
AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...JAMESTOWN...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...SOUTH SOLON...MIDWAY...MILLEDGEVILLE...OCTA...
GLADSTONE...JASPER MILLS...BELL CENTER...BOOKWALTER...CHENOWETH...
INTERSTATE 71 AT US ROUTE 35...SHADY GROVE...ROSEMOOR...MADISON MILLS
AND INTERSTATE 71 AT STATE ROUTE 38.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 63 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3961 8326 3948 8351 3953 8358 3954 8358
3955 8360 3968 8378 3978 8365 3975 8335
TIME...MOT...LOC 2037Z 229DEG 43KT 3971 8369 3953 8342
HAIL...<0.75IN
WIND...60MPH
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 12:54 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 24, 12:54 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1254 PM EST WED FEB 24 2016 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL CROSS NORTHEAST THROUGH THE OHIO VALLEY TODAY. UPPER LEVEL LOW PRESSURE WILL COMBINE WITH THE SURFACE LOW THIS EVENING WHEN THEY REACH NORTHERN OHIO...AND RAIN WILL RAPIDLY CHANGE OVER TO SNOW FROM WEST TO EAST OVERNIGHT AS THE COLD AIR GETS PULLED IN ON WESTERLY WIND. NORTHWEST FLOW WITH LAKE ENHANCED SNOW SHOWERS WILL CONTINUE AS A RIDGE OF HIGH PRESSURE BUILDS IN THE MIDWEST ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WIDESPREAD RAIN SHIELD HAS PIVOTED UP INTO NORTHERN OHIO WITH PRECIPITATION ACROSS MUCH OF OUR AREA NOW LIGHTER AND SOMEWHAT MORE SCATTERED. PCPN AMOUNTS HAVE GENERALLY BEEN AN INCH OR SO...WITH THE HIGHEST AMOUNTS OF AN INCH TO AN INCH AND A QUARTER MAINLY ACROSS WESTERN PORTIONS OF OUR AREA. WE HAVE HAD A FEW SPOTTY REPORTS OF ICING ACROSS OUR FAR NORTHWEST WHERE TEMPERATURES ARE CURRENTLY IN THE LOW TO MID 30S. ROAD TEMPERATURES ARE STILL WARM SO DO NOT EXPECT MUCH OF A TRAVEL ISSUE WITH THIS...BUT SOME LIGHT ICING ON EXPOSED SURFACES WILL BE POSSIBLE THROUGH LATE MORNING UNTIL TEMPERATURES BUMP UP INTO THE UPPER 30S. HAVE ISSUED AN SPS TO ADDRESS THIS. THE SURFACE LOW WILL LIFT NORTHEAST ALONG THE I-71 CORRIDOR THROUGH THIS AFTERNOON. ALONG AND SOUTHEAST OF THIS WHERE WE WILL GET INTO A BIT OF A WARM SECTOR...THE RAP CONTINUES TO SHOW SOME WEAK INSTABILITIES OF GENERALLY 500 J/KG OR LESS DEVELOPING THROUGH LATE MORNING INTO MID AFTERNOON. THIS COULD LEAD TO SOME ISOLATED THUNDERSTORM DEVELOPMENT AS WE HEAD INTO THE AFTERNOON. THE BETTER INSTABILITY WILL NOT BE COMPLETELY SYNCED UP WITH THE BETTER SHEAR PROFILES WHICH WILL BE SHIFTING OFF TO THE NORTHEAST THROUGH EARLY AFTERNOON. HOWEVER..ALONG THE INTERFACE OF THE INCREASING INSTABILITY AND DECREASING SHEAR...IT WILL BE TOUGH TO RULE OUT A FEW STRONG TO SEVERE STORMS WITH EVEN AN ISOLATED TORNADO POSSIBLE. THE BEST CHANCE FOR THIS WOULD LIKELY BE ACROSS OUR FAR SOUTHEAST...WHERE THE BEST INSTABILITY SHOULD EXIST. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... AS THE LOW CROSSES THROUGH NORTHERN OHIO THIS EVENING COLDER AIR WILL BE USHERED IN ON WESTERLY WINDS AND RAIN WILL CHANGE OVER TO SNOW. ACCUMULATIONS WILL BE LIMITED GIVEN THE WARM AND WET GROUND BUT THE POTENTIAL FOR 1-3 INCHES OF ACCUMULATION IS EXPECTED GIVEN THE TEMPERATURE PROFILE AND EXPECTED QPF...WITH THE HIGHER AMOUNTS NOTED NORTH OF METROPOLITAN DAYTON. AS THE COLD AIR PUSHES IN....SOME WIND GUSTS TO 40 MPH WILL BE POSSIBLE TONIGHT INTO THURSDAY. COLD ADVECTION WILL LIKELY KEEP SOME FORM OF SNOW SHOWERS OVER THE REGION THURSDAY AND THEN TAPER OFF OVERNIGHT. NORTHWEST FLOW WILL TAP MOISTURE FROM LAKE MICHIGAN AND KEEP THE THREAT OF SNOW SHOWERS IN THE FORECAST FOR FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE EXTENDED FORECAST PERIOD WILL BEGIN WITH A SHARP TROUGH DEVELOPING IN THE FAR WESTERN STATES...WITH BROAD RIDGING ACROSS THE EASTERN TWO THIRDS OF THE COUNTRY. SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE LOWER MISSISSIPPI VALLEY...MOVING EAST-SOUTHEAST AND GRAZING PAST THE OHIO VALLEY AND ILN FORECAST AREA. WHILE THERE IS A SLIGHT CHANCE THAT SOME FLURRIES OR LIGHT SNOW SHOWERS COULD BE CONTINUING WITHIN THE MIXED BOUNDARY LAYER ON FRIDAY MORNING...A DRY FORECAST WILL BE MAINTAINED FOR NOW. A THICK STRATOCUMULUS DECK LOOKS PRETTY LIKELY TO EXIST...AND THIS MAY NOT CLEAR UNTIL THE EVENING...WHEN WARM ADVECTION ALOFT BEGINS. A WEAK SHORTWAVE WILL MOVE THROUGH THE REGION FRIDAY NIGHT AND SATURDAY...BUT WITH VERY LITTLE MOISTURE...AND DRY CONDITIONS ARE EXPECTED. THE WARM ADVECTION WILL BEGIN TO INCREASE BY SATURDAY...WITH RIDGING BUILDING IN FOR THE SOUTHEASTERN STATES...AND A SHIFT TO SOUTHWESTERLY FLOW IN THE LOWER LEVELS OF THE ATMOSPHERE. IN FACT...SOME GUSTY CONDITIONS COULD BE POSSIBLE ON BOTH SATURDAY AND SUNDAY...WITH A TIGHTENING PRESSURE GRADIENT ACROSS THE MIDDLE MISSISSIPPI VALLEY AND INTO THE SOUTHERN GREAT LAKES REGION. AS RIDGING MOVES TO THE EAST...THE NEXT SHORTWAVE FORECAST TO AFFECT THE OHIO VALLEY IS EXPECTED TO MOVE THROUGH ON SUNDAY NIGHT. OVERALL TIMING AND PLACEMENT ALIGNMENT ON THE 06Z/12Z GFS AND 00Z/12Z ECMWF ARE GOOD...BUT UNSURPRISINGLY...DETAILS ON THE SPEED OF THE WAVE AND THE STRENGTH OF A DEVELOPING SURFACE LOW ARE IN MUCH POORER AGREEMENT. AFTER A COUPLE DAYS OF WARM ADVECTION...WHATEVER PRECIPITATION OCCURS SHOULD START AS RAIN...AND MAY STAY THAT WAY IN THE SOUTHERN AND SOUTHEASTERN SECTIONS OF THE FORECAST AREA. A MIX WITH SNOW WILL BE MORE LIKELY FURTHER TO THE NORTH. FOR MONDAY AND BEYOND...MODEL DIFFERENCES BECOME TOO LARGE TO ACCURATELY PREDICT A SPECIFIC DETERMINISTIC RESULT. THERE IS SIGNIFICANT DISAGREEMENT ON HOW FAR SOUTH A COLD FRONT IS ABLE TO TRAVEL ON MONDAY AND MONDAY NIGHT...AND THE PROGRESSION OF UPSTREAM TROUGHING BEYOND THAT POINT IS IN SIGNIFICANT DISAGREEMENT. AFTER MONDAY...500MB GFSE PERTURBATIONS BECOME COMPLETELY MISALIGNED AND OUT OF PHASE. THUS...SPECIFICS IN THE FORECAST BEYOND MONDAY ARE VERY LOW IN CONFIDENCE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SURFACE LOW LOOKS TO BE JUST WEST OF KCVG WITH A WARM FRONT EXTENDING EAST ALONG THE OHIO RIVER. A LINE OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG THE WARM FRONT. THE SURFACE LOW WILL RIDE UP ALONG I-71 THROUGH MID TO LATE AFTERNOON. AS IT DOES...EXPECT THE LINE OF SHOWERS AND THUNDERSTORMS TO WORK UP TOWARD CENTRAL OHIO OVER THE NEXT FEW HOURS. SOME BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS WITH VSBYS DROPPING DOWN TO IFR. AS THE WARM FRONT MOVES THROUGH...WINDS WILL BECOME SOUTHERLY AND INCREASE WITH SOME GUSTS AS HIGH AS 30 KNOTS POSSIBLE THROUGH MID TO LATE AFTERNOON. CIGS WILL TREND TOWARD VFR...BUT OCCASIONAL SHOWERS AND MVFR CIGS WILL ALSO PERSIST THROUGH THE AFTERNOON HOURS. GOOD CAA WILL DEVELOP ON THE BACKSIDE OF THE LOW AS IT MOVES OFF TO THE NORTHEAST. THIS WILL ALLOW FOR SHOWERS TO CHANGE OVER TO SNOW THIS EVENING FROM WEST TO EAST. IN GOOD CAA...GUSTY WEST WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. EXPECT IFR CIGS AND IFR TO MVFR VSBYS WITH OCCASIONAL SNOW/SNOW SHOWERS TO PREVAIL ON INTO THURSDAY. OUTLOOK...MVFR CEILINGS MAY CONTINUE INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ070>074-077>082-088. KY...FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100. IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ066-073>075-080. && SYNOPSIS...FRANKS NEAR TERM...JGL SHORT TERM...FRANKS LONG TERM...HATZOS AVIATION...JGL
Hazardous weather outlook, Feb 24, 5:08 AM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 508 AM EST WED FEB 24 2016 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-251015- WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD- 508 AM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PERSISTENT AND STEADY RAIN MAY CAUSE RISES ON AREA CREEKS AND STREAMS AND LOW-LYING AREAS TO FLOOD TODAY. RAIN WILL CHANGE TO SNOW TONIGHT AND COULD ACCUMULATE 1-2 INCHES BY DAYBREAK THURSDAY. WINDS MAY GUST TO 40 MPH AS THE COLD AIR RUSHES IN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TOTAL SNOW ACCUMULATIONS OF 2-3 INCHES ARE POSSIBLY BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ097>100-OHZ073-074-079>082-088-251015- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 508 AM EST WED FEB 24 2016 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. RAIN WILL CHANGE TO SNOW TONIGHT WITH UP TO AN INCH OF ACCUMULATION POSSIBLY BY DAYBREAK THURSDAY. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE TONIGHT AS THE COLD AIR RUSHES IN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THURSDAY AS REINFORCING SHOTS OF COLD AIR OCCUR DURING THE DAY. TOTAL SNOW ACCUMULATIONS OF 1-2 INCHES ARE POSSIBLE BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>096-OHZ070>072-077-078-251015- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT- 508 AM EST WED FEB 24 2016 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. RAIN WILL CHANGE TO SNOW TONIGHT WITH UP TO AN INCH OF ACCUMULATION POSSIBLY BY DAYBREAK THURSDAY. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE TONIGHT AS THE COLD AIR RUSHES IN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THURSDAY AS REINFORCING SHOTS OF COLD AIR OCCUR DURING THE DAY. TOTAL SNOW ACCUMULATIONS OF 1-2 INCHES ARE POSSIBLE BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 24, 1:27 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 127 PM EST WED FEB 24 2016 OHZ051-060>063-070>073-078>082-241900- GREENE OH-MONTGOMERY OH-ROSS OH-WARREN OH-FAYETTE OH-PIKE OH- MIAMI OH-HIGHLAND OH-PREBLE OH-CLERMONT OH-ADAMS OH-BROWN OH- BUTLER OH-CLINTON OH- 127 PM EST WED FEB 24 2016 ...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHWESTERN GREENE... MONTGOMERY...SOUTHWESTERN ROSS...WARREN...SOUTHWESTERN FAYETTE... NORTHWESTERN PIKE...SOUTHWESTERN MIAMI...HIGHLAND...SOUTHEASTERN PREBLE...NORTHEASTERN CLERMONT...NORTHWESTERN ADAMS...NORTHERN BROWN...NORTHEASTERN BUTLER AND CLINTON COUNTIES UNTIL 200 PM EST... AT 127 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SEVEN MILE TO NEAR WINCHESTER...MOVING NORTHEAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... DAYTON...KETTERING...MIDDLETOWN...BEAVERCREEK...HUBER HEIGHTS... FAIRBORN...MASON...XENIA...TROTWOOD...MIAMISBURG...LEBANON... SPRINGBORO...VANDALIA...ENGLEWOOD...WILMINGTON...MONROE...TRENTON... FRANKLIN...BELLBROOK AND HILLSBORO. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 IN OHIO BETWEEN MILE MARKERS 21 AND 33. I-71 IN OHIO BETWEEN MILE MARKERS 23 AND 59. I-75 IN OHIO BETWEEN MILE MARKERS 24 AND 60. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3951 8462 3996 8437 3927 8316 3891 8357 TIME...MOT...LOC 1827Z 212DEG 33KT 3952 8452 3900 8361
Special weather statement, Feb 24, 2:00 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EST WED FEB 24 2016
OHZ044-045-051>055-061>064-072-073-080-082-241930-
GREENE OH-ROSS OH-MONTGOMERY OH-FAYETTE OH-LOGAN OH-PIKE OH-
FRANKLIN OH-MIAMI OH-PICKAWAY OH-HIGHLAND OH-UNION OH-MADISON OH-
CLARK OH-CHAMPAIGN OH-CLINTON OH-
200 PM EST WED FEB 24 2016
...A LINE OF SHOWERS WITH GUSTY WINDS AND HAIL WILL AFFECT GREENE
COUNTY IN WEST CENTRAL OHIO...ROSS COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...FAYETTE COUNTY
IN CENTRAL OHIO...SOUTH CENTRAL LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN PIKE COUNTY IN SOUTHWESTERN OHIO...SOUTHWESTERN FRANKLIN
COUNTY IN CENTRAL OHIO...SOUTHEASTERN MIAMI COUNTY IN WEST CENTRAL
OHIO...PICKAWAY COUNTY IN CENTRAL OHIO...NORTHEASTERN HIGHLAND COUNTY
IN SOUTHWESTERN OHIO...SOUTHWESTERN UNION AND MADISON COUNTIES IN
CENTRAL OHIO...CLARK...CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO AND
NORTHEASTERN CLINTON COUNTIES IN SOUTHWESTERN OHIO UNTIL 230 PM
EST...
AT 159 PM EST...RADAR INDICATED SHOWERS AND A FEW EMBEDDED
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VANDALIA TO NEAR
JAMESTOWN TO NEAR BAINBRIDGE...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DAYTON...SPRINGFIELD...BEAVERCREEK...HUBER HEIGHTS...GROVE
CITY...FAIRBORN...XENIA...TROY...CHILLICOTHE...VANDALIA...WASHINGTON
COURT HOUSE...ENGLEWOOD...BELLEFONTAINE...CIRCLEVILLE...URBANA...
LONDON...TIPP CITY...NEW CARLISLE AND GREENFIELD.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 28 AND 90.
I-71 IN OHIO BETWEEN MILE MARKERS 58 AND 98.
I-75 IN OHIO BETWEEN MILE MARKERS 57 AND 73.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE SHOWERS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3998 8317 3941 8274 3937 8275 3913 8328
3959 8376 3990 8440 4038 8378
TIME...MOT...LOC 1859Z 228DEG 48KT 3991 8426 3964 8370 3922 8313Special weather statement, Feb 24, 2:30 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 PM EST WED FEB 24 2016
OHZ044-045-052>055-063>065-073-074-242000-
ROSS OH-LOGAN OH-FAYETTE OH-PICKAWAY OH-FRANKLIN OH-UNION OH-
MADISON OH-CLARK OH-HOCKING OH-FAIRFIELD OH-CHAMPAIGN OH-
230 PM EST WED FEB 24 2016
...A LINE OF SHOWERS WITH GUSTY WINDS AND HAIL WILL AFFECT CENTRAL
ROSS COUNTY IN SOUTHWESTERN OHIO...SOUTHEASTERN LOGAN COUNTY IN WEST
CENTRAL OHIO...NORTHEASTERN FAYETTE...PICKAWAY...FRANKLIN...SOUTHERN
UNION AND MADISON COUNTIES IN CENTRAL OHIO...CLARK COUNTY IN WEST
CENTRAL OHIO...WEST CENTRAL HOCKING...SOUTHWESTERN FAIRFIELD COUNTIES
IN CENTRAL OHIO AND CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 300
PM EST...
AT 229 PM EST...RADAR INDICATED SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
SPRINGFIELD TO NEAR MOUNT STERLING TO NEAR CHILLICOTHE...MOVING
NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...SPRINGFIELD...DUBLIN...GROVE CITY...UPPER ARLINGTON...
HILLIARD...MARYSVILLE...CHILLICOTHE...BELLEFONTAINE...CIRCLEVILLE...
BEXLEY...URBANA...LONDON...JEFFERSON...CANAL WINCHESTER...
GROVEPORT...PLAIN CITY...WEST JEFFERSON...ASHVILLE AND WEST LIBERTY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 54 AND 107.
I-71 IN OHIO BETWEEN MILE MARKERS 75 AND 115.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE SHOWERS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3918 8300 3918 8303 3961 8330 3999 8401
4045 8370 4016 8317 4014 8317 4002 8292
3950 8260
TIME...MOT...LOC 1929Z 215DEG 37KT 4001 8388 3967 8326 3928 8302Special weather statement, Feb 24, 2:51 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EST WED FEB 24 2016
KYZ100-OHZ051-060>063-070>072-078>082-088-242015-
LEWIS KY-GREENE OH-SCIOTO OH-WARREN OH-MONTGOMERY OH-FAYETTE OH-
PIKE OH-MIAMI OH-HIGHLAND OH-PREBLE OH-CLERMONT OH-ADAMS OH-BROWN OH-
BUTLER OH-CLINTON OH-
251 PM EST WED FEB 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LEWIS...
GREENE...WEST CENTRAL SCIOTO...WARREN...MONTGOMERY...SOUTHWESTERN
FAYETTE...WEST CENTRAL PIKE...SOUTHWESTERN MIAMI...HIGHLAND...
SOUTHEASTERN PREBLE...NORTHEASTERN CLERMONT...ADAMS...CENTRAL
BROWN...NORTHEASTERN BUTLER AND CLINTON COUNTIES UNTIL 315 PM EST...
AT 250 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR TRENTON TO 7 MILES NORTH OF MOUNT ORAB TO NEAR
FOXPORT...MOVING NORTH AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...BEAVERCREEK...HUBER HEIGHTS...
FAIRBORN...MASON...XENIA...TROTWOOD...MIAMISBURG...LEBANON...
SPRINGBORO...VANDALIA...ENGLEWOOD...WILMINGTON...MONROE...TRENTON...
FRANKLIN...TIPP CITY AND BELLBROOK.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 19 AND 41.
I-71 IN OHIO BETWEEN MILE MARKERS 25 AND 62.
I-75 IN OHIO BETWEEN MILE MARKERS 27 AND 68.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3840 8350 3909 8391 3955 8457 4010 8438
3959 8365 3879 8318 3838 8345
TIME...MOT...LOC 1950Z 201DEG 41KT 3955 8448 3913 8389 3847 8349Special weather statement, Feb 24, 3:09 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EST WED FEB 24 2016
OHZ046-055-056-065-074-242100-
LICKING OH-FRANKLIN OH-DELAWARE OH-HOCKING OH-FAIRFIELD OH-
309 PM EST WED FEB 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING...EASTERN
FRANKLIN...SOUTHEASTERN DELAWARE...NORTHWESTERN HOCKING AND FAIRFIELD
COUNTIES UNTIL 400 PM EST...
AT 309 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MINERVA PARK TO 9 MILES NORTH OF HOCKING HILLS STATE
PARK...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NEWARK...LANCASTER...WESTERVILLE...REYNOLDSBURG...
GAHANNA...PICKERINGTON...WORTHINGTON...BEXLEY...HEATH...GRANVILLE...
PATASKALA...CANAL WINCHESTER...GROVEPORT...JOHNSTOWN...BALTIMORE...
BUCKEYE LAKE...HEBRON...UTICA AND BREMEN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 106 AND 142...AND NEAR MILE MARKER
144.
I-71 IN OHIO BETWEEN MILE MARKERS 116 AND 120.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3983 8240 3975 8240 3974 8237
3960 8238 3951 8261 4010 8303 4027 8270
4027 8248 4025 8248 4024 8219
TIME...MOT...LOC 2009Z 230DEG 40KT 4009 8293 3956 8259
NOVAKLocal storm report, Feb 24, 3:17 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN NEWARK 40.06N 82.40W
02/24/2016 M1.00 INCH LICKING OH TRAINED SPOTTER
RAINFALL TOTAL SINCE MIDNIGHT.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 12:13 PM EST | Special Weather Statement | ILN | Clermont, Hamilton | 47 min |
| Feb 24, 12:54 PM EST | Special Weather Statement | ILN | Butler, Clermont, Hamilton | 36 min |
| Feb 24, 1:07 PM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 23 min |
| Feb 24, 1:27 PM EST | Special Weather Statement | ILN | Clinton, Greene, Highland, Montgomery, Warren | 33 min |
| Feb 24, 2:00 PM EST | Special Weather Statement | ILN | Champaign, Clark, Fayette, Greene, Madison, Pickaway and 1 more | 30 min |
| Feb 24, 2:30 PM EST | Special Weather Statement | ILN | Champaign, Clark, Franklin, Madison, Pickaway, Ross | 30 min |
| Feb 24, 2:51 PM EST | Special Weather Statement | ILN | Adams, Clinton, Greene, Highland, Montgomery, Warren | 24 min |
| Feb 24, 3:09 PM EST | Special Weather Statement | ILN | Fairfield, Licking | 51 min |
| Feb 24, 3:22 PM EST | Special Weather Statement | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison and 5 more | 23 min |
| Feb 24, 3:27 PM EST | Special Weather Statement | ILN | Licking | 18 min |
| Feb 24, 3:46 PM EST | Special Weather Statement | ILN | Champaign, Clark, Madison, Pickaway, Pike, Ross | 14 min |
| Feb 24, 4:07 PM EST | Special Weather Statement | ILN | Hocking | 38 min |
| Feb 24, 4:09 PM EST | Special Weather Statement | ILN | Champaign, Delaware, Logan, Madison, Union | 51 min |
| Feb 24, 4:09 PM EST | Winter Weather Advisory | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 24 hr |
| Feb 24, 4:24 PM EST | Special Weather Statement | ILN | Franklin, Licking | 36 min |
| Feb 24, 4:41 PM EST | Special Weather Statement | ILN | Fairfield, Hocking | 19 min |
| Feb 24, 5:03 PM EST | Special Weather Statement | ILN | Licking | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.